# SDR DALA2025012000465

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR JAMB BTW STA Y=954 TO Y=988 AND LONGERON 28R (LOWER SIDE) AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00154: CORROSION LEVEL 2. CARGO DOOR JAMB CORROSION BTW STA Y=954 TO Y=988 AND LONGERON 28R (LOWER SIDE) AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R REPAIR 7 FIGURE 201. (LP #0765929)
